# SDR COMA0160566

- Difficulty date: August 1, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 16,931 hours, 16,455 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D1009
- Part serial: 658B
- Condition: Faulty
- Part time: 0 hours, 1 cycles
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING CRUISE FLIGHT, CREW DECLARED AN EMERGENCY, LANDED SAFELY AT GSP DESTINATION CITY.REPLACED THE RIGHT BRAKE AND POSITION SENSING UNIT.
